Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A rational octic reciprocity law

Kenneth S. Williams

Vol. 63 (1976), No. 2, 563–570
Abstract

A rational octic reciprocity theorem analogous to the rational biquadratic reciprocity theorem of Burde is proved.

Mathematical Subject Classification
Primary: 10A15, 10A15
Milestones
Received: 4 August 1975
Published: 1 April 1976
Authors
Kenneth S. Williams